# SDR DL72S010872

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- Aircraft time: 60,390 hours, 39,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 4519
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 32 INOP.  REPLACED LIGHT RACK.
